# SDR 96ZZZX6075

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station XE4R645M
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 940 18a Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.25 INCH CRACK IN STR 18A LT AT AFT LOWER ATTACH BOLT HOLE TO BS 940 FITTING.
